| Model Number |
N/A |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/16/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
Event or Problem Description
It was reported by the customer that the powerloc max huber needle's y-site hub are cracking.The incident delayed patient care.No other information was provided.
Event or Problem Description
It was reported by the customer that the powerloc max huber needle's y-site hub is cracking.The incident delayed patient care.No patient harm reported.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample analysis and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of crack in the y-site hub is confirmed and the cause appeared to be supplier related.Three photos of a 20ga x 1¿ powerloc max safety infusion set were returned for evaluation.The sample showed signs of use with an adhesive dressing wrapped around the tubing, the safety mechanism is engaged, and the tubing is clamped.Injection end caps are attached to each hub in one of the photos and removed in the other photos.A longitudinally aligned crack is visible in the y-site along the molding knit line.The crack occurred along a feature in the material that occurred during the molding of the y-site component and appeared to be the result of that weld line feature.The device involved in the reported event is a supplied component, and the supplier has been notified of this event via as-sqn-23-012.H3 other text : evaluation findings are in section h.11.